Gaviscon Original Aniseed Relief - 300ml

£6.29
2937417

Fast, long lasting relief from heartburn and indigestion.
See details below, always read the label
Suitable for: Adults and Children 6 years and over
Active ingredients: Sodium Alginate,

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

Gaviscon Original has a soothing effect, lasting for up to four hours. And because it doesn't enter the bloodstream it is suitable to use during pregnancy.

Gaviscon Original contains sodium alginate, which is derived from seaweed, and is classed as an 'alginate' which means that it forms a 'raft' in the stomach which helps prevents acid coming back up into the oesophagus (food pipe). As such it is effective at treating the classic symptoms of heartburn (a burning pain in the chest and mild acid regurgitation).

It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux.

Suitable for

Suitable for adults and Children from 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read enclosed leaflet.

For oral administration.

Adults and children over 12 years: take 10-20ml (two to four 5ml spoonfuls) at meals and at bedtime.

Children 6 to 12 years: take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.

Hazards and Cautions

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Storage

Do not store abouve 30°C.

Do not refriderate or freeze.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Sodium Alginate, Sodium Hydrogen Carbonate, Calcium Carbonate

Ingredients

Active ingredients per 10ml: 500mg Sodium alginate, 267mg Sodium hydrogen carbonate, 160mg Calcium carbonate

Other ingredients: Carbomer, Methyl parahydroxybenzoate (E218), Propyl parahydroxybenzoate (E216), Sodium saccharin, Sodium hydroxide, Fennel flavour, Erythrosine and Water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.